# SDR CALA2011082900561

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 34,363 hours, 10,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A120042
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP, RT SIDEWALL (STA 500C) FUSELAGE FRAME IS BENT AT FRAME UPPER SURFACE, BETWEEN S-24R& S25R REPAIRED PER AVO#HOU 081611-01 REV A AND ECRA#5311-01533. INITI ARED A DIP#53-DIP 12449 TO READ AS FOLLOWS:  ON OR BEFORE AUGUST 26,2013 PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5311-015 33 PLANNING TO CONTACT ENGINEERING AFTER MAY 26, 2013 BUT BEFORE JUNE 26, 2013 FOR PERMANENT REPAIR FOUND RT SIDEWALL FRAME DENTED AT STA 500C. PER ECRA 5311-01533 COMPLETED INTERIM REPAIR.ON OR BEFORE 26AUG13 C/W PERMANENT REPAIR PER PART 3 OF ECRA.  PLANNING TO CONTACT ESC AFTER 26MAY13 BUT BEFORE 26JUN13 FOR REPAIR.
